DECAMOL PLUS TABLET

  • اسم المستحضر : DECAMOL PLUS TABLET
  • اسم المصنع : Middle East Pharmaceutical Company (MEGAPHARM)/GAZA
  • التصنيف : Local Product
  • الشكل الصيدلاني : tablet
  • المكونات الفعالة : Each tablet contains: 500mg Paracetamol & Caffeine 50mg
  • يستخدم لـ : Decamol Plus tablet are recommended for:The relief of pain and discomfort associated with headache, muscular aches, period pain, arthritis /osteoarthritis, toothache, migraine headache, cold and flu, tension headache, sinus pain/headache and backache. the relief of fever.
  • رقم التسجيل : 968/2006
  • تاريخ التسجيل : 27-02-2006
  • تاريخ انتهاء التسجيل : 27-07-2025

Please Wait